# SDR CALA2013110892760

- Difficulty date: November 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 48,764 hours, 19,933 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 227
- Condition: Failed
- Location: Nr 2 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO DESELECT VHF 2 AUDIO ON FIRST OFFICER`S SIDE.  R & R FIRST OFFICER`S AUDIO CONTROL PANEL.
